# SDR SWAA010068

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 32,385 hours, 30,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT AT DALFORT, FOUND BS 178 BULKHEAD VERTICAL BEAM WEBS CRACKED AT LBL 17.1 & RBL 17.1.  REPAIRED VERTICAL BEAM WEBS PER SRM & BAC DWG.
